Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 166, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 15, 2023, 2:57 PM CDT for Conecuh County, Covington County, Escambia County, Alabama; Okaloosa County, Florida. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 2:57 PM CDT (19:57 UTC)
- Expired
- Jun 15, 2023, 3:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL, Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 99 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:30 PM CDT | HAIL 1 | 2 N Brewton, AL | BM reports quarter hail near T.R Douglas High School. Time using radar. |
| Jun 15, 3:30 PM CDT | HAIL 1 | 2 N Brewton, AL | BM reports quarter hail near T.R Douglas High School. Time using radar. |
| Jun 15, 3:30 PM CDT | HAIL 1 | 2 N Brewton, AL | BM reports quarter hail near T.R Douglas High School. Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 5:52 AM CDT | Tornado Watch | SPC | 9 hr |
| Jun 15, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
132
WUUS54 KMOB 151957
SVRMOB
ALC035-039-053-FLC091-152045-
/O.NEW.KMOB.SV.W.0166.230615T1957Z-230615T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
257 PM CDT Thu Jun 15 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Eastern Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
Southwestern Covington County in south central Alabama...
Northwestern Okaloosa County in northwestern Florida...
* Until 345 PM CDT.
* At 256 PM CDT, a severe thunderstorm was located 7 miles northeast
of Brewton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Castleberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3088 8664 3096 8679 3100 8679 3100 8686
3115 8713 3133 8702 3119 8647
TIME...MOT...LOC 1956Z 291DEG 26KT 3119 8698
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
371
WWUS54 KMOB 152020
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
320 PM CDT Thu Jun 15 2023
ALC035-152030-
/O.CAN.KMOB.SV.W.0166.000000T0000Z-230615T2045Z/
Conecuh AL-
320 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONECUH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama...and northwestern Florida.
LAT...LON 3092 8662 3106 8695 3125 8679 3124 8677
3122 8676 3120 8677 3119 8676 3120 8674
3118 8673 3118 8672 3119 8672 3119 8670
3123 8670 3117 8648
TIME...MOT...LOC 2020Z 291DEG 26KT 3113 8679
$$
ALC039-053-FLC091-152045-
/O.CON.KMOB.SV.W.0166.000000T0000Z-230615T2045Z/
Escambia AL-Covington AL-Okaloosa FL-
320 PM CDT Thu Jun 15 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN ESCAMBIA...SOUTHWESTERN COVINGTON AND NORTH CENTRAL
OKALOOSA COUNTIES...
At 320 PM CDT, a severe thunderstorm was located 16 miles east of
East Brewton, or 16 miles east of Brewton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
eastern Escambia, southwestern Covington and north central Okaloosa
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3092 8662 3106 8695 3125 8679 3124 8677
3122 8676 3120 8677 3119 8676 3120 8674
3118 8673 3118 8672 3119 8672 3119 8670
3123 8670 3117 8648
TIME...MOT...LOC 2020Z 291DEG 26KT 3113 8679
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM552
WWUS54 KMOB 152043
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
343 PM CDT Thu Jun 15 2023
ALC039-053-FLC091-152052-
/O.EXP.KMOB.SV.W.0166.000000T0000Z-230615T2045Z/
Escambia AL-Covington AL-Okaloosa FL-
343 PM CDT Thu Jun 15 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA...
SOUTHWESTERN COVINGTON AND NORTH CENTRAL OKALOOSA COUNTIES WILL
EXPIRE AT 345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Alabama...and northwestern Florida.
LAT...LON 3092 8662 3106 8695 3125 8679 3124 8677
3122 8676 3120 8677 3119 8676 3120 8674
3118 8673 3118 8672 3119 8672 3119 8670
3123 8670 3117 8648
TIME...MOT...LOC 2042Z 291DEG 26KT 3108 8663
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:23 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 12:23 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1223 PM CDT Thu Jun 15 2023
...New Mesoscale Discussion...
.UPDATE...
Issued at 1208 PM CDT Thu Jun 15 2023
Severe concerns continue to slowly increase this afternoon mainly
across areas that saw significant severe weather just yesterday. A
remnant outflow boundary is currently extending from roughly
northeastern Choctaw county Alabama southeast towards southeastern
Covington county Alabama. This boundary is marked by upper 70s
dewpoints south of the boundary and low 70s to upper 60s dewpoints
north of the boundary. This has setup a rather sharp gradient in
instability across the area with 3500 J/KG of MLCape across
southeastern Alabama decreasing to around 500 over Montgomery.
With increasing surface convergence along this boundary and deep
layer shear increasing to around 50 to 60 knots through the
afternoon, several rounds of organized convection with all
hazards possible.
Currently looking at radar, a rather intense supercell/bowing
segment is riding just along or just north of the boundary
southeast through Wilcox and Clarke counties towards Monroe
county. This storm has been pulsing but is capable of damaging
winds up to 70 mph and large hail greater than quarter inch. This
storm will likely ride the cool side of the boundary southeast
with a continued damaging wind and hail threat. South of the
boundary severe discrete cells have developed over southcentral
Alabama. These are certainly of the "mini spinny" variety. Curved
hodographs with modest low level shear but highly streamwise
vorticity along the boundary would support a conditional tornado
threat. Weak 0-1km storm relative winds around 20-25 knots based
off the KEVX and KEOX vertical wind profiles would support small
compact updrafts (Mini-spinnies) that tend to be fairly efficient
in stretching vorticity or spin. Point is these storm mature and
afternoon heating takes place along the boundary any cell that
rides this zone could maintain a conditional tornado threat into
the afternoon. Further development may occur south and west as
the boundary slowly pushes towards the coast with re-enforcing
outflow but we will determine this risk as it materializes later
in the day. BB/03
&&
.PREV DISCUSSION... /issued 1014 AM CDT Thu Jun 15 2023/
..New UPDATE...
UPDATE...
Issued at 1009 AM CDT Thu Jun 15 2023
Headline added for newly issued severe thunderstorm watch #304 in
effect thru 5 pm this afternoon for southeast MS zones. Tornado
watch #302 remains in effect for southwest AL and the western FL
Panhandle thru 3 pm. /10
PREV DISCUSSION... /issued 627 AM CDT Thu Jun 15 2023/
.New AVIATION...
AVIATION...
(12Z TAFS)
Issued at 627 AM CDT Thu Jun 15 2023
A wet forecast is expected, with showers and thunderstorms
expected through the forecast. General MVFR with local drops to
low end MVFR/IFR levels are expected, with local impacts expected
at times through the day into this evening. Conditions will ease
a bit this evening into the overnight hours. South to southwest
winds of 10 to 15 knots and gusty today will become westerly
around 5 knots overnight.
/16
PREV DISCUSSION... /issued 531 AM CDT Thu Jun 15 2023/
New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Thursday night)
Issued at 531 AM CDT Thu Jun 15 2023
No rest for the weary across interior portions of southeast MS and
southwest/south central AL overnight as multiple rounds of strong
to severe storms have impacted several locations along and north
of the Highway 84 corridor. This convection has developed with
support of shortwave impulses embedded within W-NW flow aloft over
locations along and to the north of a surface boundary draped
over interior portions of the forecast area. The atmosphere has
remained fairly unstable even north of the boundary with MLCAPE
values up to 1000-2000 J/KG and effective bulk shear values in
excess of 60 kt per SPC mesoscale analysis. Updrafts have been
quite robust with some storms likely producing quarter to half
dollar size hail and possibly localized damaging gusts, although
convection may be somewhat elevated on the cool side of the
boundary.
Additional scattered storms have started to trend upward in
intensity along and west of the I-65 corridor over the past 1-2
hours. We will also be watching trends over southern portions of
our forecast area closely over the next few hours as ascent
becomes favored within this region for new convective growth with
increasing southwesterly low level flow and shortwave impulses
within westerly flow aloft. The environment closer to the coast
will be more unstable with MLCAPE values up to 2500-3000 J/KG and
steep mid level lapse rates between 7-8 C/KM. 0-6 km shear values
on the order of 40-50 kt will remain favorable for organized deep
convection and even supercellular development near the coast this
morning. Damaging winds and large hail will be a concern, with
some potential for a tornado or two given favorable low level
curvature and associated 0-1 km SRH values of 100-200 m2/s2.
Additional clusters of strong to severe storms may also drop east-
southeastward over our interior areas this morning and into this
afternoon within the persistent W-NW trajectory. Convection could
become organized along the surface boundary/convective outflows
this afternoon and propagate southward toward our coastal areas
later this afternoon into early this evening. Instability/shear
will remain favorable for a damaging wind/hail threat into the
early evening, with a tornado still not entirely to be ruled out.
In addition to the severe threat, we have seen signal in some of
the CAMs this morning for a continued threat of heavy rain
through the day with potential for several inches to fall within
bands of training convection. Some CAMs have been persistent in
showing rounds of thunderstorms producing heavy rain along our
coastal areas through this evening, so have opted to expand the
Flood Watch down into coastal portions of AL and the western FL
panhandle.
Temperatures may trend slightly cooler today, especially over
interior areas behind the boundary where highs may only reach the
mid 80s. Slightly warmer in the upper 80s to near 90 degrees
closer to the coast. High dewpoints in the mid to upper 70s will
result in maximum heat index values up to around 103 degrees in
southern portions of southeast MS and far southwest AL today. The
HIGH rip current risk will continue along area beaches today and
tonight and likely through the next several days given the
persistent southwesterly surface flow. /21
SHORT TERM...
(Friday through Sunday)
Issued at 531 AM CDT Thu Jun 15 2023
The active weather pattern will continue from Friday through the
weekend. Several shortwave disturbances will move through the
unseasonably strong mid and upper level northwesterly flow that will
persist over the area. These shortwaves will overspread a moderately
to strongly unstable airmass in place along and south of a nearly
stationary surface boundary that will generally remain positioned
from the Mid South southeastward towards the northern Gulf Coast.
Clusters of showers and thunderstorms in the form of mesoscale
convective systems will likely develop in the vicinity of the
frontal boundary and in response to each shortwave trough. These
storms should progress from northwest to southeast across our
forecast area through the period.
Although there may be some adjustments to timing and track of each
MCS, it appears the first in a series of several will move across
portions of the forecast area Friday morning, with a secondary MCS
anticipated late Friday afternoon and evening. Middle to upper 70s
dewpoints in advance of the first MCS will likely support MLCAPES
at/greater than 3500j/kg. In addition, a plume of very steep mid
level lapse rates greater than 8.0c/km will likely advect over the
region ahead of the MCS. Also by early Friday morning, a 50+kt mid
level jet will overspread the forecast area and result in the
development of strong deep layer shear. The combination of strong
instability and shear should favor additional severe storms with
very large hail and damaging straight line winds can be expected.
There will likely be a relative lull in activity by midday into the
afternoon before the second shortwave approaches from the northwest.
The atmosphere will likely reload and support an additional severe
threat by Friday evening. In addition to the severe threat, a high
theta-e airmass and low level convergence along the boundary will
also continue the threat for flash flooding as well. Prior to storm
development Friday evening, temperatures will likely rise into 90s
with dewpoints remaining in the 70s. This should result in heat
indices between 100 and 105 degrees across the southern half of the
area. This will increase the heat stress for those that are
vulnerable.
A similar pattern will exist through the weekend with a series of
shortwaves in strong northwest flow aloft. Additional MCS's will
likely develop and bring a continued severe weather and flash
flooding threat. The more significant shortwave appears to be Sunday
where an increased severe threat may materialize. We will refine
these threats as we get closer to the weekend. /JLH
LONG TERM...
(Monday through Wednesday)
Issued at 531 AM CDT Thu Jun 15 2023
The active pattern persists through next week with several waves of
storms expected. An upper level ridge over the central CONUS gets
nudged further east into the Midwest as another potent shortwave
dives into the Plains with a trough encompassing the East Coast. The
ridge breaks down as it moves east and the flow flattens out locally
late in the weekend. The shortwave quickly pivots across the Midwest
and drops into the Southeast early next week as ridging builds into
the central CONUS once again. Multiple rounds of storms are expected
to impact the region, but timing will remain uncertain until we get
closer in time. That said, more MCSs will slide into the region from
the northwest throughout the period (through at least early next
week) and will bring the threat for severe storms and the potential
for flash flooding with each round. Additionally, a HIGH risk for
rip currents persists at local beaches through at least Monday. Hot
and humid conditions could also lead to heat related concerns as we
head into early next week. 07/14
MARINE...
Issued at 531 AM CDT Thu Jun 15 2023
Moderate to occasionally strong southwesterly winds prevail into
tonight and then weaken slightly Friday and into the weekend. A
Small Craft Advisory was issued for Mobile Bay, the MS Sound, and
adjacent AL waters out 60 nm through early this evening for
southwesterly winds up to around 20 kt. A brief period of light
to moderate offshore flow may develop on Friday as a cold front
may drift just off the coast, but this should be short lived as a
lighter onshore flow is generally expected as we move into the
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 73 91 72 93 74 91 76 92 / 50 70 40 60 20 50 30 50
Pensacola 75 88 75 89 76 88 78 89 / 60 70 60 70 30 50 30 60
Destin 78 88 77 90 77 89 79 89 / 60 70 70 70 30 50 30 60
Evergreen 69 90 69 90 69 89 71 90 / 60 70 60 60 20 60 40 70
Waynesboro 70 89 68 93 71 89 71 92 / 40 70 50 50 30 50 40 60
Camden 67 88 67 89 67 86 70 88 / 40 60 60 50 30 60 50 70
Crestview 70 91 70 91 70 91 72 91 / 60 70 50 70 20 60 30 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 10 PM CDT this evening for ALZ051>060-261>266.
High Rip Current Risk through Saturday evening for ALZ265-266.
FL...Flood Watch until 10 PM CDT this evening for FLZ201>206.
High Rip Current Risk through Saturday evening for FLZ202-204-
206.
MS...Flood Watch until 10 PM CDT this evening for MSZ067.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-670.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 15, 9:24 AM CDT, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
924 AM CDT Thu Jun 15 2023
ALZ057-058-151515-
Butler AL-Crenshaw AL-
924 AM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Butler and
northern Crenshaw Counties through 1015 AM CDT...
At 923 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles south of Lowndes County Airport, or 5
miles south of Fort Deposit, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenville, Luverne, Rutledge, Glenwood, Petrey and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for south central
Alabama.
&&
LAT...LON 3183 8683 3196 8680 3196 8641 3205 8640
3205 8630 3197 8630 3197 8620 3196 8618
3189 8617 3179 8620 3179 8615 3166 8615
TIME...MOT...LOC 1423Z 286DEG 40KT 3191 8656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 15, 10:22 AM CDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
1022 AM CDT Thu Jun 15 2023
ALZ051-151600-
Choctaw AL-
1022 AM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northern Choctaw
County through 1100 AM CDT...
At 1022 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Kinterbish, or 8 miles southeast of Cuba,
moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for southwestern
Alabama.
&&
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3227 8802
3226 8801 3218 8801 3215 8802 3214 8804
3222 8843 3231 8842
TIME...MOT...LOC 1522Z 285DEG 37KT 3233 8830
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 15, 10:41 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1041 AM CDT Thu Jun 15 2023
ALZ057-058-060-151630-
Butler AL-Covington AL-Crenshaw AL-
1041 AM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of southeastern Butler,
southern Crenshaw and northern Covington Counties through 1130 AM
CDT...
At 1040 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near McKenzie, or 16 miles northeast of
Evergreen, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brantley, McKenzie and Dozier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for south central
Alabama.
&&
LAT...LON 3142 8620 3141 8620 3150 8670 3152 8670
3152 8676 3167 8672 3166 8624 3144 8619
TIME...MOT...LOC 1540Z 283DEG 30KT 3158 8674
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 15, 11:34 AM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
1134 AM CDT Thu Jun 15 2023
ALZ053>055-151715-
Clarke AL-Wilcox AL-Monroe AL-
1134 AM CDT Thu Jun 15 2023
...Strong thunderstorms will impact portions of north central Monroe,
northeastern Clarke and southwestern Wilcox Counties through 1215 PM
CDT...
At 1133 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles east of
Magnolia to 4 miles south of Dixons Mill. Movement was southeast at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Thomasville and Vredenburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CDT for south central
and southwestern Alabama.
&&
LAT...LON 3185 8717 3175 8752 3199 8793 3199 8767
3200 8767
TIME...MOT...LOC 1633Z 292DEG 31KT 3215 8757 3200 8779
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jun 15, 1:53 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
153 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Hail Lyeffion 31.54N 86.98W
06/15/2023 E1.00 inch Conecuh AL Public
&&Local storm report, Jun 15, 2:51 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
251 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail 2 WSW Vocation 31.25N 87.46W
06/15/2023 E2.50 inch Escambia AL Public
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:05 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington | 55 min |
| Jun 14, 7:51 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 39 min |
| Jun 14, 8:21 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 39 min |
| Jun 14, 8:22 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 24 min |
| Jun 14, 8:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 14, 8:55 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Covington, Escambia | 65 min |
| Jun 14, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 19 min |
| Jun 15, 12:21 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Jun 15, 12:44 AM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Jun 15, 12:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Jun 15, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 39 min |
| Jun 15, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 47 min |
| Jun 15, 1:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 47 min |
| Jun 15, 2:10 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 50 min |
| Jun 15, 2:59 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Jun 15, 3:14 AM CDT | Small Craft Advisory | MOB | 19 hr | |
| Jun 15, 3:18 AM CDT | Areal Flood Advisory | MOB | Butler, Crenshaw, Monroe, Wilcox | 3 hr |
| Jun 15, 3:29 AM CDT | Special Weather Statement | MOB | Monroe | 61 min |
| Jun 15, 3:57 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 48 min |
| Jun 15, 6:06 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 39 min |
| Jun 15, 6:23 AM CDT | Special Weather Statement | MOB | Baldwin | 52 min |
| Jun 15, 7:04 AM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Jun 15, 8:50 AM CDT | Special Weather Statement | MOB | Butler | 40 min |
| Jun 15, 9:02 AM CDT | Areal Flood Advisory | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 1 more | 3 hr |
| Jun 15, 9:24 AM CDT | Special Weather Statement | MOB | Crenshaw | 51 min |
| Jun 15, 10:22 AM CDT | Special Weather Statement | MOB | Choctaw | 38 min |
| Jun 15, 10:26 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Jun 15, 10:41 AM CDT | Special Weather Statement | MOB | Crenshaw | 49 min |
| Jun 15, 11:15 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 45 min |
| Jun 15, 11:34 AM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 15, 11:59 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 46 min |
| Jun 15, 12:18 PM CDT | Flash Flood Warning | MOB | Monroe, Wilcox | 3 hr |
| Jun 15, 12:31 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 44 min |
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 51 min |
| Jun 15, 12:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 48 min |
| Jun 15, 1:08 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 52 min |
| Jun 15, 1:12 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 48 min |
| Jun 15, 1:22 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 38 min |
| Jun 15, 1:25 PM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe | 3 hr |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 50 min |
| Jun 15, 1:59 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington | 46 min |
| Jun 15, 2:03 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 29 min |
| Jun 15, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 47 min |
| Jun 15, 2:22 PM CDT | Areal Flood Advisory | MOB | Conecuh, Monroe | 3 hr |
| Jun 15, 2:28 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 15, 2:30 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia, Monroe | 3 hr |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 51 min |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 51 min |
| Jun 15, 3:59 PM CDT | Areal Flood Advisory | MOB | Covington, Escambia | 3 hr |
| Jun 15, 4:04 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 41 min |
| Jun 15, 5:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 25 min |
| Jun 15, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 15, 6:58 PM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Jun 15, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 49 min |
| Jun 15, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 63 min |
| Jun 15, 5:16 PM CDT | Special Weather Statement | MOB | Santa Rosa | 44 min |
| Jun 15, 5:32 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| Jun 15, 5:52 PM CDT | Flash Flood Warning | MOB | Okaloosa | 2 hr |
| Jun 15, 6:13 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.